Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 77, Number 1

All articles in this issue are freely accessible.

Diffusion processes in one dimension
William Feller.
Trans. Amer. Math. Soc. 77 (1954), 1-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063607
On even entire functions with zeros having a density
R. M. Redheffer.
Trans. Amer. Math. Soc. 77 (1954), 32-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0068630
The space of point homotopic maps into the circle
B. J. Eisenstadt.
Trans. Amer. Math. Soc. 77 (1954), 62-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063021
Semimartingales and subharmonic functions
J. L. Doob.
Trans. Amer. Math. Soc. 77 (1954), 86-121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064347
Further results on order types and decompositions of sets
Seymour Ginsburg.
Trans. Amer. Math. Soc. 77 (1954), 122-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062808
Mapping for elliptic equations
J. J. Gergen and F. G. Dressel.
Trans. Amer. Math. Soc. 77 (1954), 151-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063533